Publications

  1. É. Czabarka, T.V. Olsen, S.J. Smith, L.A. Székely, Minimum Wiener index in triangulations and quadrangulations, Discrete Applied Mathematics, Vol. 322, 295-310 (2022)
  2. É. Czabarka, S.J. Smith, L.A. Székely, Maximum diameter of 3 and 4-colorable graphs, to appear in Journal of Graph Theory
  3. É. Czabarka, P. Dankelmann T.V. Olsen, L.A. Székely, Proximity in triangulations and quadrangulations, to appear in Electronic Journal of Graph Theory and Applications ,
  4. É. Czabarka, S.J. Smith, L.A. Székely, An infinite antichain of planar tanglegrams, Order, Vol. 39, 45-54 (2022)
  5. H. Smith Blake, M. Bóna, É. Czabarka, S. Wagner, Hua Wang Trees in Many Contexts, Notices of the AMS, Vol 69, No 2. 284-286 (2022)
  6. É. Czabarka, L.A. Székely, Z. Toroczkai, S. Walker An algebraic Monte-Carlo algorithm for the Partition Adjacency Matrix realization problem, Algebraic Statistics, Vol. 12, Issue 2 115-124 (2021)
  7. É. Czabarka, J. Reiswig, L.A. Székely, The Steiner distance problem for large vertex subsets in the hypercube, Bulletin of the ICA, Vol. 93 119-125 (2021)
  8. É. Czabarka, Inne Singgih, L.A. Székely, On the maximum diameter of k-colorable graphs, Electronic Journal of Combinatorics, Vol 28, Issue 3, P3.52 (2021)
  9. É. Czabarka, Inne Singgih, L.A. Székely, Counterexamples to a conjecture of Erdős, Pach, Pollack and Tuza, Journal of Combinatorial Theory, B Vol. 151, 38-45. (2021)
  10. É. Czabarka, P. Dankelmann T.V. Olsen, L.A. Székely, Wiener index and remoteness in triangulations and quadrangulations , Discrete Mathematics & Theoretical Computer Science, Vol.23, No 1, (30 pages) (2021)
  11. G. Cochran, É. Czabarka, P. Dankelmann L.A. Székely, A size condition for diameter two orientability of graphs , Graphs and Combinatorics Vol. 37, Issue 2, 527-544 (2021)
  12. É. Czabarka, I. Singgih, L.A. Székely, Zhiyu Wang, Some remarks on the midrange crossing constant, Studia Math. Sci. Hung. Vol. 57, Issue 2, 187-192 (2020)
  13. É. Czabarka, A.A.V. Dossou-Olory, L.A. Székely, S. Wagner, Inducibility of d-ary trees , Discrete Mathematics Vol. 343, Issue 2, February 2020, Article 111671
  14. É. Czabarka, J. Reiswig, L.A. Székely, Zhiyu Wang, Midrange crossing constants for graph classes, to appear in Indian Journal of Discrete Mathematics , Volume 5, Issue 1, 23-35 (2019)
  15. J. Asplund, G. Clark, G. Cochran, É. Czabarka, A. Hamm, G. Spencer, L.A. Székely, Libby Taylor, Zhiyu Wang, Using Block Designs in Crossing Number Bounds , Journal of Combinatorial Designs, Vol 27, Issue 10, 586-597, (2019)
  16. É. Czabarka, P. Dankelmann L.A. Székely, A degree condition for diameter two orientable graphs, Discrete Mathematics , Vol. 342, Issue 4, 1063-1065 (2019)
  17. É. Czabarka, Zhiyu Wang, Erdős-Szekeres theorem for cyclic permutations, Involve Vol. 12, No. 2, 351-360 (2019)
  18. É. Czabarka, L.A. Székely, S. Wagner, A tanglegram Kuratowski theorem, Journal of Graph Theory , Vol. 90, Issue 2 111-122 (2019)
  19. R. Anderson, Shuliang Bai, F. Barrera-Cruz, É. Czabarka, G. Da Lozzo, N.L. F. Hobson, Jephian C.-H. Lin, A. Mohr, H.C. Smith, L.A. Székely, H. Whitlatch, Analogies between the crossing number and the tangle crossing number, Electronic Journal of Combinatorics, Volume 25, Issue 4 (2018)
  20. É. Czabarka, R. Florez, L. Junes, J. L. Ramirez Enumerations of Peaks and Valleys on Non-decreasing Dyck Paths, Discrete Mathematics Vol 341, Issue 10, 2789-2807 (2018)
  21. É. Czabarka, L.A. Székely, S. Wagner, Inducibility in binary trees and crossings in random tanglegrams, SIAM J. Discrete Math Vol. 31, No. 3, (2017) pp. 1732-1750
  22. É. Czabarka, J. Rauh, K. Sadeghi, Taylor Short, L.A. Székely, On the number of non-zero elements of joint degree vectors, Electronic Journal of Combinatorics, Vol. 24, Issue 1 (2017) #P1.55
  23. É. Czabarka, L.A. Székely, S. Wagner, Paths vs. stars in the local profile of trees, Electronic Journal of Combinatorics, Vol. 24, Issue 1 (2017) #P1.22
  24. É. Czabarka, L.A. Székely, S. Wagner, On the number of nonisomorphic subtrees of a tree, Journal of Graph Theory , Vol. 87, Issue 1 (2017)
  25. Sz. Horváth, É. Czabarka, Z. Toroczkai, Reducing degeneracy in maximum enthropy models of networks Physical Review Letters Vol. 114, Issue 15, 15871, 2015
  26. É. Czabarka, A. Dutle, T. Johnston, L.A. Székely, Abelian groups yield many large families for the diamond problem European Journal of Mathematics, Vol 1, Issue 2, 320-328, 2015
  27. É. Czabarka, R. Florez, L. Junes, A discrete convolution on the generalized Hosoya triangle Journal of Integer Sequences, Vol. 18, Article 15.1.6 2015
  28. É. Czabarka, A. Dutle P.L. Erdős, I. Miklós, On Realizations of a Joint Degree Matrix, Discrete Applied Mathematics, Volume 181, 283-288, 2015
  29. É. Czabarka, R Florez, L. Junes, Some enumerations on non-decreasing Dyck paths Electronic Journal of Combinatorics, Vol. 22 Issue 1, 2015
  30. F. Molnár Jr., N. Derzsy, É. Czabarka, L.A. Székely, B.K. Szymanski, G. Korniss Dominating scale-free networks using generalized probabilistic models, Scientific Reports Sep 2014
  31. H. Aydinian, É. Czabarka, L.A. Székely, Mixed orthogonal arrays, k-dimensional M-part Sperner multi-families, and full multi-transversals, Information Theory, Combinatorics and Search Theory, LNCS 7777, (2013) 371-401, Springer, Heidelberg
  32. É. Czabarka, M. Marsili, L.A. Székely, Threshold functions for distinct parts: revisiting Erdős-Lehner Information Theory, Combinatorics and Search Theory, LNCS 7777, (2013) 463-471, Springer, Heidelberg
  33. É. Czabarka, P.L. Erdős, V. Johnson, V. Moulton: Generating functions for multi-labeled trees Discrete Applied Mathematics 161 (2013) 107-117
  34. Cs. Biró É. Czabarka, P. Dankelmann L.A. Székely, Remarks on the domination number of graphs. Bulletin of the I.C.A. 64 (2012) 73-82
  35. É. Czabarka, P.L. Erdős, V. Johnson, A. Kupczok, L.A. Székely, Asymptotically normal distribution of some tree families relevant for phylogenetics, and of partitions without singletons Moscow J. Comb. Numb. Theory, 1 (3) (2011) (file here is an earlier version)
  36. H. Aydinian, É. Czabarka, P.L. Erdős, L.A. Székely, A tour of M-part L-Serner families, J. Combin. Theory A 118 (2011) 702-725
  37. H. Aydinian, É. Czabarka, K. Engel, P.L. Erdős, L.A. Székely, A note on full transversals and mixed orthogonal arrays, Australasian J. Combin. 48 (2010) 133-141 (pdf file is the exact article in AJC, they retain copyright on the PDF file for the style, formatting, headers and footers, as they do for the printed volumes.)
  38. D. Bokal, É. Czabarka, L.A. Székely, I. Vrťo, General lower bounds for the minor crossing number of graphs, Discrete and Computational Geometry 44 (2010) 463-483
  39. É. Czabarka, L.A. Székely, S. Wagner, The inverse problem for certain tree parameters, Discrete Applied Math 157 (15) (2009) 3314-3319
  40. É. Czabarka, P. Dankelmann, L.A. Székely, Diameter of 4-colourable graphs, European J. of Combin. 30 (2009) 1082-1098
  41. É. Czabarka, O. Sýkora, L.A. Székely, I. Vrťo, Biplanar crossing numbers II. Comparing crossing numbers and biplanar crossing numbers using the probabilistic method, Random Structures and Algorithms 33 (4) (2008) 480-496
  42. D. Bokal, É. Czabarka, L.A. Székely, I. Vrťo, Graph minors and the crossing number of graphs, Electronic Notes in Discrete Math. 28 (2007) 169-175
  43. É. Czabarka, O. Sýkora, L.A. Székely, I. Vrťo, Crossing numbers and biplanar crossing numbers I: a survey of problems and results, More Sets, Graphs and Numbers eds. E. Győri, G. O. H. Katona, L. Lovász, and Tamás Fleiner, Bolyai Society Mathematical Studies 15, Springer Verlag, (2006), 57-77.
  44. J.L. Spouge, É. Czabarka, Some central limit theorems pertinent to the effectiveness of database retrieval, Technical Reports of the Interdisciplinary Mathematics Institute, College of Arts and Sciences, University of South Carolina
  45. É. Czabarka, O. Sýkora, L.A. Székely, I. Vrťo, Outerplanar crossing numbers, circular arrangement problem, and isoperimetric functions, Electronic Journal of Combinatorics 11(1), (2004) R81 20pp
  46. G.T. Marth, É. Czabarka, J. Murvai, S.T. Sherry, The allele frequency spectrum in genome-wide human variation data reveals signals of differential demographic history in three large world populations, Genetics 166 (2004) 351-372
  47. G.T. Marth, G. Schuler, R. Yeh, R. Davenport, R. Agarwala, D. Church, S. Wheelan, J. Baker, M. Ward, M. Kholodov, L. Phan, É. Czabarka, J. Murvai, D. Cutler, S. Wooding, A. Rogers, A. Chakravarty, H.C. Harpending, P.-Y. Kwok, S.T. Sherry, Sequence variations in the public human genome data reflect a bottlenecked population history, Proc. Natl. Acad. Sci. USA 100 (2003), 376-381.
  48. I.B. Rogozin, K.S. Makarova, J. Murvai, É. Czabarka, Y.I. Wolf, R.L. Tatusov, L.A. Székely, E.V. Koonin, Connected gene neighborhoods in prokaryotic genomes, Nucleic Acids Res. 30(10) (2002 May) 2212-23.
  49. É. Czabarka, G. Konjevod, M. V. Marathe, A.G. Percus, D.C. Torney, Algorithms for Optimizing Production DNA Sequencing, Proceedings of the Eleventh Annual ACM-SIAM Symposium on Discrete Algorithms (SODA'00) 399-408.
  50. É. Czabarka, Intersecting chains in finite vector spaces, Combinatorics, Probability and Computing 8, (1999), 509-528.
  51. S. Visvanathan, É. Czabarka, A. Sengupta, Fault-Tolerant Embedding of Hamiltonian Circuits in Line Digraph Interconnection Networks, Information Processing Letters 57, (1996), 265-271
Return to home page